# SDR CA180102009

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Propeller: Hartzl HCB4MP3
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Part number: B338614H
- Condition: Cracked
- Location: Counterweight
- Part time: 3,096 hours
- Component: Propeller, Hartzl
- Component part number: HCB4MP3C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PROPELLER DISASSEMBLY AT OVERHAUL, TWO COUNTERWEIGHT SLUG BOLT HEADS BROKE OFF.  ONE WHILE REMOVING THE LOCKWIRE AND THE OTHER WHEN TRYING TO REMOVE THE BOLT FROM THE COUNTERWEIGHT.  UPON FURTHER RESEARCH, THE TWO BROKEN BOLTS AND FOUR ADDITIONAL BOLTS ON THE PROPELLER ASSEMBLY WHERE INCLUDED IN THE FAA AD2009-10-14 AND HARTZELL ASB-313 REV 3, BUT WERE NOT REPLACED AS REQUIRED. (TC# 20180102009)
